# SDR 2003FA0000467

- Difficulty date: December 7, 2002
- Submitted: May 13, 2003
- Operation: General aviation
- Make and model: Gulstm 111RKWELL
- Aircraft serial: 460
- System (JASC): 3897 · Water/Waste System Wiring
- Part: Heat Tape
- Part number: 304316
- Condition: Melted
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION, TECHNICIANS DISCOVERED MELTED GALLEY DRAIN HEAT TAPE.  WHEN THE TAPE OVERHEATED, IT APPEARS TO HAVE CAUSED THE INSULATION TO HAVE MELTED.  THIS TAPE WAS INSTALLED IN 1996.
